# SDR DHL2005786003

- Difficulty date: November 25, 2005
- Submitted: January 3, 2006
- Operation: Air carrier
- Aircraft: N786AT
- Make and model: Boeing 727214
- Aircraft serial: 21692
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Transmitter
- Part number: LG14C14
- Part serial: Z88
- Condition: Failed
- Location: Nr 2 Epr
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

NR 2 EPR GAUGE HAD NO INDICATION AS TAKEOFF THRUST APPLIED.  TAKEOFF WAS REJECTED.  ALL ENG INDICATIONS WERE NORMAL BEFORE LOSS OF EPR GAUGE. N1, N2, FUEL FLOW AND EGT FUNCTIONING NORMAL.  DEFERRED NR 2 EPR PER MEL 77-1-1.  CAT A. KPS CONTROL NR 23343 AT 0953.  ITEM TRANSFERRED TO DMI LOG AT THIS LOCATION-IAH.  PLACARD INSTALLED, REF: DMI  23343 - NR 2  EPR GAUGE HAD NO IND AS T/O THRUST APPLIED.  REMOVED AND REPLACED NR 2 EPR TRANSMITTER REF: B727-200 MM CHPT 77-11-11.  OPS CK GOOD PER ASTAR J.R.H. CHPT 5.  THIS CLEARS DMI #23343.  PLA REMOVED.
